Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 19, NWS Green Bay, WI

November 9, 2011

NWS Green Bay, WI issued this gale warning at Nov 9, 2011, 4:49 AM CST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2011, 4:49 AM CST (10:49 UTC)
Expired
Nov 9, 2011, 9:48 PM CST
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WHUS73 KGRB 091049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
449 AM CST WED NOV 9 2011

...STRONG STORM SYSTEM TO MOVE THROUGH THE REGION...

..A STRONG STORM SYSTEM WILL TRACK ACROSS CENTRAL LAKE MICHIGAN
MID-DAY...THEN PULL AWAY FROM THE AREA TONIGHT. NORTHEAST WINDS
WITH GALE FORCE GUSTS ARE EXPECTED AS THE STORM APPROACHES. WINDS
WILL BACK NORTHWEST AS THE STORM PASSES ACROSS LAKE MICHIGAN. 

LMZ521-522-541>543-091900-
/O.UPG.KGRB.SC.Y.0075.000000T0000Z-111110T1200Z/
/O.NEW.KGRB.GL.W.0019.111109T1049Z-111110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
449 AM CST WED NOV 9 2011

...GALE WARNING IN EFFECT UNTIL 6 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* NORTHEAST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS
  ARE EXPECTED THIS MORNING. WINDS WILL BACK TO THE NORTHWEST THIS
  AFTERNOON...AND TO THE WEST TONIGHT...WITH GALE FORCE GUSTS TO
  40 KNOTS CONTINUING.

* WAVES OF 5 TO 8 FEET ARE EXPECTED THROUGH EARLY AFTERNOON...THEN
  WAVES WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS
3 follow-up statements
736 
WHUS73 KGRB 091550
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 AM CST WED NOV 9 2011

...STRONG STORM SYSTEM TO MOVE ACROSS THE REGION...

A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS CENTRAL LAKE MICHIGAN
MID-DAY...THEN PULL AWAY FROM THE AREA TONIGHT. NORTHEAST WINDS WITH
GALE FORCE GUSTS ARE EXPECTED AS THE STORM APPROACHES. WINDS WILL
BACK NORTHWEST AS THE STORM PASSES ACROSS LAKE MICHIGAN.

LMZ521-522-541>543-100000-
/O.CON.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
950 AM CST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

* NORTHEAST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE
  EXPECTED THIS DURING THE REST OF THE MORNING. WINDS WILL BACK TO
  THE NORTHWEST THIS AFTERNOON...AND TO THE WEST TONIGHT...WITH
  GALE FORCE GUSTS TO 40 KNOTS CONTINUING.

* WAVES OF 5 TO 8 FEET ARE EXPECTED THROUGH THE AFTERNOON...THEN
  SLOWLY SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
956 
WHUS73 KGRB 092206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 PM CST WED NOV 9 2011

...INTENSE STORM SYSTEM TO MOVE ACROSS THE REGION...

.AN INTENSE LOW PRESSURE AREA OVER NORTHERN LOWER MICHIGAN WILL HEAD
NORTHEAST TO EASTERN ONTARIO CANADA THIS EVENING. BLUSTERY NORTHWEST
WINDS WINDS AND HIGH WAVES WILL PREVAIL. GALES WILL LAST INTO MUCH
OF THE EVENING BEFORE SLIGHTLY WEAKENING OVERNIGHT. 

LMZ521-522-541>543-100615-
/O.CON.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
406 PM CST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

* WINDS: NORTHWEST GALES TO 40 KTS ARE EXPECTED...WITH GUSTS NEAR
  50 KTS POSSIBLE NEAR DEATHS DOOR THIS EVENING...THEN SLOWLY
  SUBSIDE OVERNIGHT.

* WAVES OF 5 TO 8 FEET ARE EXPECTED...THEN SLOWLY SUBSIDE TO 3 TO
  5 FEET BY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
880 
WHUS73 KGRB 100348
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CST WED NOV 9 2011

...INTENSE LOW PRESSURE AREA SLOWLY EXITING THE REGION...

..AN INTENSE LOW PRESSURE AREA JUST EAST OF WHITEFISH BAY WILL
HEAD NORTHEAST TO JAMES BAY BY THURSDAY MORNING. BLUSTERY
NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE...BUT EASE BY
THURSDAY MORNING.

LMZ521-522-541>543-101200-
/O.CAN.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/
/O.NEW.KGRB.SC.Y.0076.111110T0348Z-111110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
948 PM CST WED NOV 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS TO 30 KTS...WILL SLOWLY EASE TO 15 TO 20
  KTS BY THURSDAY MORNING.

* WAVES OF 4 TO 7 FEET...WILL SLOWLY SUBSIDE TO 2 TO 4 FT BY THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 9, 3:59 AM CST, 50 minutes earlier.

Area forecast discussion, Nov 9, 3:59 AM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
359 AM CST WED NOV 9 2011

.SYNOPSIS...MAJOR STORM TO IMPACT THE AREA TODAY WITH FIRST
SIGNIFICANT SNOWFALL OF THE SEASON. WILL BE EXPANDING THE WARNING
INTO CENTRAL WI...AND ADDING 1 COUNTY ADVISORY BUFFER TO THE EAST.

FLOW ACRS NOAM SPLIT...BUT INTENSE SHRTWV EJECTING OUT OF MID-
MISSISSIPPI VALLEY WILL ALLOW STREAMS TO PHASE BACK TOGETHER. THEN
AFTER A FEW DAYS OF WLY UPR FLOW...STG JET SLIDING ESE FM THE GULF
OF AK WL GRADUALLY CARVE A BROAD DEEP UPR TROF OVER THE CENTRAL
CONUS BY THE END OF THE FCST PERIOD.

THOUGH DAY TO DAY FLUCTUATIONS ARE EXPECTED DUE TO THE PASSAGE OF
WX SYSTEMS...TEMPS PROBABLY WON/T END UP TOO FAR FROM NORMAL FOR
THE PERIOD. PCPN AMNTS WLEND UP ABV NORMAL DUE TO MAJOR CYCLONE
TRACKING ACRS THE AREA TDA.
&&

.SHORT TERM...TDA/TNGT/THU. MAJOR STORM SYSTEM WL JUST UNLOAD ON
THE FCST AREA TDA. INTENSE UPR SHRTWV WL BRING RAPIDLY DEEPENING
CYCLONE NNEWD TO CENTRAL LAKE MICHIGAN BY MID-DAY. EVERTHING
FALLING INTO PLACE FOR VERY STG LIFT IN COMMA HEAD...AS LINKED
JETS...VERY STG QG FORCING...AND INTENSE MID-LVL FRONTOGENTIC
FORCING ALL MAXIMIZE IN BAND FM C-NE WI DURING THE DAY. PCPN CHGG
TO SN UNDER UPR SYSTEM IN IA THIS MORNING...IN AN AIR MASS THAT
STARTED OUT WARMER THAN TEMPS OVER WI RIGHT NOW. SO EXPECT RAPID
CHG TO SNOW BTWN 12-15Z. SFC TEMPS A DEG OR TWO ABV FZG AND UNFROZEN
GROUND WL RESULT IN SOME COMPACTION AND HENCE KEEP TOTALS IN CHECK
SOME. BUT COULD GET ENOUGH SNOW TO BRING DOWN PINE TREES ON POWER
LINES AND RESULT IN POWER OUTAGES. WL TAKE CENTRAL WI UP TO A
WARNING...AND ADD OUTAGAMIE/WINNEBAGO COUNTY TO AN ADVISORY JUST
TO THE E. EVEN FCST FOR GRB AREA TRICKY AS PCPN CAN EASILY JUST GO
OVER TO HVY SNOW WITH INTENSE UPR SYSTEM LIKE THIS COMING RIGHT
OVERHEAD. BUT BOUNDARY LAYER SHOULD STAY WARM...AND MAY FLIRT
WITH DRY SLOT...SO WL KEEP AS MAINLY RAIN. THE LAKESHORE SHOULD
ALSO BE OKAY.

FINAL SNOWFALL TOTALS PROBABLY WON/T BE INDICITIVE OF HOW JUST
IMPRESSIVE OF A SYSTEM THIS HAS BECOME. WOULD PROBABLY HAVE HAD
WIDE SWATH OF 1 FT + SNOWS WITH THIS SYSTEM IF IT WERE 3-4 WKS
LATER.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

THE MAIN FORECAST CHALLENGE DURING THIS PERIOD IS THE TIMING OF
PRECIPITATION CHANCES.

PRECIPITATION WITH THE SYSTEM THAT WAS IMPACTING THE FORECAST AREA
THIS MORNING WILL BE OVER BY THURSDAY NIGHT. MODELS SHOWED SOME
QPF ACROSS NORTHEAST WISCONSIN LATE THURSDAY NIGHT INTO FRIDAY.
THIS WAS ASSOCIATED WITH AN UPPER LEVEL SHORT WAVE IN NORTHWEST FLOW
AND A WEAK SURFACE LOW. HAVE ONLY GONE WITH SLIGHT CHANCE FOR THAT
AREA TO FIT WITH ADJACENT GRIDS. THE DAY SHIFT MAY NEED TO
INCREASE POPS AND/OR THEIR AREAL COVERAGE. MODELS KEPT THE AREA
DRY FRIDAY NIGHT THROUGH SATURDAY NIGHT WITH A LOW AMPLITUDE UPPER
RIDGE ACROSS THE REGION. THE CHANCE FOR PRECIPITATION RETURNS ON
SUNDAY AHEAD OF AN APPROACHING UPPER SHORT WAVE AND A SURFACE COLD
FRONT ASSOCIATED WITH A LOW MOVING ACROSS SOUTHERN CANADA. MODELS
HAD ANOTHER LOW MOVING ALONG THE FRONTAL FROM THE SOUTHERN PLAINS
INTO THE GREAT LAKES REGION AS THE FRONT STALLS. THIS KEEPS THE
CHANCE FOR PRECIPITATION IN THE FORECAST THROUGH MONDAY NIGHT
BEFORE A WEAK SURFACE RIDGE REACHES WISCONSIN.
&&

.AVIATION...FOR 12Z TAF ISSUANCE. CIGS AND VSBYS WL DROP TO
IFR/LIFR CATS IN MOST OF THE AREA TDA. CONDITIONS SHOULD IMPROVE
LATE THIS AFTN/THIS EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR WIZ038-048.

WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ011>013-
019>021-030-031-035>037-045.

WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ005-
010-018-073-074.

&&

SKOWRONSKI/MG
Hazardous weather outlook, Nov 8, 2:43 PM CST, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CST TUE NOV 8 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
243 PM CST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT. SNOW WILL ARRIVE IN CENTRAL AND NORTHCENTRAL
WISCONSIN LATE TONIGHT. A SLUSHY ACCUMULATION COULD MAKE ROADS SLIPPERY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SNOW IS EXPECTED OVER CENTRAL...NORTH-CENTRAL AND NORTHEASTERN
WISCONSIN WEDNESDAY. SEVERAL INCHES OR MORE COULD MAKE ROAD AND
AIR TRAVEL DIFFICULT. A MIXTURE OF SNOW AND RAIN IS EXPECTED IN
THE FOX VALLEY AND LAKESHORE COUNTIES. A SLUSHY ACCUMULATION ON
ROADS COULD MAKE TRAVEL IN THE FOX VALLEY DIFFICULT BY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-092045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
243 PM CST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A FEW WIND GUSTS FROM THE NORTHEAST COULD APPROACH GALE FORCE
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GALE FORCE GUSTS FROM THE NORTHEAST ARE POSSIBLE WEDNESDAY...AND
GALE FORCE GUSTS FROM THE WEST ARE POSSIBLE WEDNESDAY NIGHT.

In the hours before

Special weather statement, Nov 9, 4:35 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CST WED NOV 9 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
435 AM CST WED NOV 9 2011

...PRECIPITATION FROM MAJOR STORM SYSTEM CONTINUES TO OVERSPREAD THE
AREA...

A LARGE AREA OF PRECIPITATION WILL CONTINUE TO OVERSPREAD THE AREA
EARLY THIS MORNING AS A MAJOR STORM SYSTEM HEADS NORTHEAST FROM THE MID-
MISSISSIPPI VALLEY. AT 430 AM...THE LEADING EDGE OF THE PRECIPITATION
SHIELD WITH THE STORM EXTENDED FROM NEAR WAUSAU TO ANTIGO TO WAUSAUKEE.
ALTHOUGH THE INITIAL BAND OF PRECIPITATION WAS ERODING...PRECIPITATION
WAS INCREASING AGAIN ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. SO THE
PRECIPITATION WILL RESUME ITS NORTHWARD PUSH IN THE NEXT HOUR OR TWO.

THROUGH 430 AM...ALL PRECIPITATION IN WISCONSIN WAS FALLING AT RAIN...
AND TEMPERATURES ACROSS ALL BUT EXTREME NORTHERN WISCONSIN WERE STILL AT
LEAST A FEW DEGREES ABOVE FREEZING. BUT COLDER AIR WAS SLOWLY
FILTERING INTO THE AREA ABOVE THE SURFACE...SO A RATHER RAPID CHANGE TO
SNOW IS LIKELY TO OCCUR LATER THIS MORNING WHEN AN INTENSE UPPER-LEVEL
STORM SYSTEM DRIVES INTO THE AREA. THE RAIN ALREADY CHANGED TO SNOW AT
NUMEROUS REPORTING STATIONS FROM SOUTH-CENTRAL THROUGH NORTHEAST IOWA...
WHERE THE UPPER LEVEL SYSTEM IS NOW LOCATED.

THE CURRENT ESTIMATE IS THAT PRECIPITATION WILL CHANGE FROM RAIN TO SNOW
ACROSS CENTRAL AND NORTHEAST WISCONSIN BETWEEN 600 AM AND 900 AM. BUT
THE TIME PRECIPITATION REACHES THE FAR NORTH...AROUND 900 AM...IT WILL
PROBABLY START AS A BRIEF PERIOD OF MIXED RAIN AND SNOW AND THEN QUICKLY
CHANGE TO SNOW. THE TRACK OF THE STORM SYSTEM FAVORS THE PRECIPITATION
OVER EASTERN PORTIONS OF THE FOX VALLEY AND THE LAKESHORE REMAINING AS
RAIN UNTIL THE CENTER OF STORM PASSES OFF TO THE NORTHEAST DURING THE
MIDDLE OF THE DAY.

ONCE THE CHANGE TO SNOW OCCURS...THE SNOW WILL LIKELY FALL HEAVILY FOR
THE MID-MORNING INTO EARLY AFTERNOON HOURS. GROUND TEMPERATURES ARE
STILL ABOVE FREEZING...AND THAT WILL INITIALLY SLOW SNOW ACCUMULATIONS.
BUT THE SNOW WILL ALSO BE OF THE HEAVY WET VARIETY...AND THAT COULD
EVENTUALLY CAUSE TREE LIMBS TO BREAK AND FALL ON POWER LINES...LEADING
TO POWER OUTAGES. TRAVEL CONDITIONS COULD ALSO START TO DETERIORATE OVER
CENTRAL AND PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. BE SURE
TO MONITOR THE LATEST FORECAST BEFORE HEADING OUT FOR THE MORNING
COMMUTE.

SKOWRONSKI
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 4:34 PM CSTWind AdvisoryGRBDoor5 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.